# SDR CALA9800500

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT RIVET IN INTERCOSTAL AT FS 380, RBL 6.  THE INTERCOSTAL WAS ALSO BENT IN THE MIDDLE.  THE INTERCOSTAL WAS REMOVED IAW SRM 51-30-2.  A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2, AND 51-30-2.
